# SDR ASAA2025111062796

- Difficulty date: November 10, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITION PANEL RT SIDE HAS SPOTS OF CORROSION FROM BS 500A - 500D. GROUNDED - YES. REMOVED AND REPLACED FWD PIT TRANSITION PANEL IAW SRM 51-40-02-0G-0, W= 1" O= .040" R= .025" L= 1" D= .015".
